The aim of the paper is twofold. At first, a class of autonomous port-Hamiltonian systems whose dynamic is described by coupled PDEs and (nonlinear) ODEs is presented, and some properties (i.e., well-posedness and asymptotic stability of the origin) investigated. Secondly, an energy-based control design methodology is discussed. The finite-dimensional subsystem is equipped with an input, and a procedure for designing a state-feedback control action that maps the open-loop dynamic to a target one still in port-Hamiltonian form is illustrated. The idea is that the corresponding error system meets the requirements regarding the asymptotic stability of the origin stated in the first part of the paper. In this way, asymptotic convergence of the trajectories to the desired equilibrium configuration can be proved.

Distributed control for infinite dimensional port-Hamiltonian systems / Macchelli A.. - STAMPA. - 54:19(2021), pp. 52-57. (Intervento presentato al convegno 7th IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control LHMNC 2021 tenutosi a Berlin nel 2021) [10.1016/j.ifacol.2021.11.054].

Distributed control for infinite dimensional port-Hamiltonian systems

Macchelli A.
Primo
2021

Abstract

The aim of the paper is twofold. At first, a class of autonomous port-Hamiltonian systems whose dynamic is described by coupled PDEs and (nonlinear) ODEs is presented, and some properties (i.e., well-posedness and asymptotic stability of the origin) investigated. Secondly, an energy-based control design methodology is discussed. The finite-dimensional subsystem is equipped with an input, and a procedure for designing a state-feedback control action that maps the open-loop dynamic to a target one still in port-Hamiltonian form is illustrated. The idea is that the corresponding error system meets the requirements regarding the asymptotic stability of the origin stated in the first part of the paper. In this way, asymptotic convergence of the trajectories to the desired equilibrium configuration can be proved.
2021
IFAC-PapersOnLine
52
57
Distributed control for infinite dimensional port-Hamiltonian systems / Macchelli A.. - STAMPA. - 54:19(2021), pp. 52-57. (Intervento presentato al convegno 7th IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control LHMNC 2021 tenutosi a Berlin nel 2021) [10.1016/j.ifacol.2021.11.054].
Macchelli A.
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/869547
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact